# SDR UIEA2021040900867

- Difficulty date: April 6, 2021
- Submitted: April 9, 2021
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 103 hours, 22,010 cycles
- Engine: Ge CF680C2B2
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Duct
- Part number: 1679M78G16
- Condition: Damaged
- Location: Cooling Duct
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION OF #1 ENGINE FOUND A HOLE IN THE L/H SIDE LOW TURBINE COOLING DUCT.( REMOVED AND REPLACED THE DUCT IAW GE CF6-80C2 ESM 72-00-04. PERFORMED IDLE LEAK CHECK IAW AMM 71-00-00-795-034-H03, TEST #3. LEAK AND OPS CHECK GOOD. ALL PARAMETERS NORMAL. A/C OK FOR SVC. )
